# SDR DALA2025013000733

- Difficulty date: January 26, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0782317) CORROSION ON AFT CARGO BAY SUPPORT ANGLE UNDER FWD SHIELD, BETWEEN STA 767 AND STA 792, RBL 22. REMOVED AND REPLACED SUPPORT ANGLE UNDER FWD SHIELD BETWEEN STA 767 AND STA 792 RBL 22 OF AFT CARGO BAY PER B737-900 S.R.M 51-40-02-0G AND BOEING DWG# 146A0081 REV-C.
